RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 8  


Ordinary Differential Equations
Convergence of the normalizing transformation in the critical case when two zero roots of the characteristic equation have a nonprime elementary divisor
V. V. Basov
1011
An analogue of the Riesz–Fischer theorem for the Fourier transforms corresponding to a one-dimensional Schrödinger operator with measurable and bounded potential
V. V. Gavrilov
1017
On optimal trajectories of differential inclusions with delay
E. V. Duda, L. I. Minchenko
1023
A generalization of a theorem of A. N. Tikhonov for quasidifferential equations
T. A. Mel'nik, V. A. Plotnikov
1030
On an exact solution of the time-optimality problem in the case of linear time-independent systems with a real spectrum
S. A. Minyuk
1035
On the Cauchy problem for differential equations with Mroz hysteresis nonlinearity
D. I. Rachinskii
1041
Branching of terms for the one-dimensional Schrödinger equation
A. Yu. Savin
1049
On the Dirichlet problem for a second-order vector ordinary differential equation
V. V. Filippov
1057

Partial Differential Equations
The Poincaré problem for second-order elliptic systems on a plane in Hardy-type classes
A. V. Aleksandrov
1069
Differential equations of infinite order with subordinate terms
G. S. Balashova
1076
Behavior of solutions of the Cauchy problem for weakly nonlinear elliptic nondivergence equations in a neighborhood of a conical point of the boundary
M. V. Borsuk
1085
A nonlinear inverse problem of the simultaneous reconstruction of the evolution of two coefficients in Navier–Stokes equations. II
I. A. Vasin
1095
On the set of limit functions for solutions of the nonstationary exterior Stokes problem
F. Kh. Mukminov
1101
Equations of a magnetohydrodynamic boundary layer with diffraction conditions
V. N. Samokhin
1106
Optimal control of a nonlinear singular system with a fixed terminal state
S. Ya. Serovaĭskiĭ
1114
On a class of strongly elliptic systems
A. P. Soldatov, S. P. Mitin
1118
Analytic continuation of fundamental solutions of elliptic equations
B. Yu. Sternin, V. E. Shatalov
1123

Short Communications
Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces
A. V. Abramyan, V. A. Nogin
1134
Dirichlet and Neumann problems for some classes of pseudodifferential equations in the quarter plane
V. B. Vasil'ev (Vasilyev)
1136
The Green function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries
A. N. Konenkov
1139

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
1141
Международная конференция, посвященная 90-летию со дня рождения Л. С. Понтрягина
1147
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019